# SDR O2GA2022111782501

- Difficulty date: November 12, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N825UP
- Make and model: Beech B300
- Aircraft serial: FL925
- Aircraft time: 5,962 hours, 5,128 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Safety Switch
- Part number: 1015210542
- Part serial: NSN
- Condition: Intermittent
- Location: Flap
- Part time: 5,962 hours, 5,128 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: L

## Discrepancy

FLAPS INOP. WHILE APPROACH, FLAPS DID NOT EXTEND TO SELECTED POSITION. CREW WENT MISSED APPROACH TO TROUBLESHOOT AND RUN CHECKLIST. CB'S CHECKED AND GEAR UP WARNING HORN SOUND WHEN LEVER IN DOWN POSITION. EMERGENCY DECLARED & FLAPS UP LANDING UNEVENTFUL. FLAPS CHECKED AGAIN ON DECK. NO MOVEMENT. FOUND L/H FLAP SAFETY SWITCH WAS INTERMITTENLY FUNCTIONAL. R&R L/H FLAP SAFETY SWITCH WITH NEW SWITCH. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
